# SDR HYIA12130

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070204244245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 20 BETWEEN FRAMES 13 AND 25 CORRODED.  CORROSION REMOVED AND FOUND TO BE BEYOND MANUFACTURERS LIMITS.  REMOVED AND REPLACED AS PER SRM 53-00-00 FIGURE 428.
